# SDR UALA2009051101321

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 55,313 hours, 20,420 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER BOTTLE LINKS MISSING SHIMS - WASHERS - BINDING TRIGGER LEVER.   REPLACED HARDWARE.
